Several results on radical extensions

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)342-349
Number of pages8
JournalArchiv der Mathematik
Volume45
Issue number4
DOIs
StatePublished - Oct 1985

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Several results on radical extensions. / Velez, William Yslas.

In: Archiv der Mathematik, Vol. 45, No. 4, 10.1985, p. 342-349.

Research output: Contribution to journalArticle

@article{d04b4b93931d4bd1ac7be8d38d4e0dae,
title = "Several results on radical extensions",
author = "Velez, {William Yslas}",
year = "1985",
month = "10",
doi = "10.1007/BF01198237",
language = "English (US)",
volume = "45",
pages = "342--349",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "4",

}

TY - JOUR

T1 - Several results on radical extensions

AU - Velez, William Yslas

PY - 1985/10

Y1 - 1985/10

UR - http://www.scopus.com/inward/record.url?scp=34250111044&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250111044&partnerID=8YFLogxK

U2 - 10.1007/BF01198237

DO - 10.1007/BF01198237

M3 - Article

VL - 45

SP - 342

EP - 349

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 4

ER -